# SDR ASOA04672

- Difficulty date: September 2, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N705EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

FLT 4201 - DURING CRUISE FROM DFW-DCA, AFTER LEVELING OFF AT APPROX 37,000 FEET THE CREW RECEIVED STABILIZER TRIM AND MACH TRIM CAUTION MESSAGE.  THE QRH WAS COMPLIED WITH AND THE STABILIZER/MACH TRIM WOUND NOT RE-ENGAGE.  AFTER COMPLYING WITH THE QRH BY REDUCING THE AIR SPEED TO .070 MACH A STALL FAIL CAUTION MESSAGE OCCURRED AND THE STALL PROTECT WAS TURNED OFF PER THE QRH.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO INTO CVG, LANDING SAFELY.  MAINTENANCE IS CURRENTLY PERFORMING TROUBLESHOOTING TO DETERMINE THE APPROPRIATE CORRECTIVE ACTION.  THE AIRCRAFT REMAINS GROUNDED UNTIL THE CORRECTIVE ACTION HAS BEEN MADE.  THIS MRR WILL REMAIN OPEN PENDING THE APPROPRIATE REPAIRS.  (M)
